# SDR ASAA0310105

- Difficulty date: March 6, 2003
- Submitted: February 22, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: BAC14902807
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND FRAME REINFORCEMENT CHORD AT BS 947, STRINGER 20R-23R CORRODED.  REMOVED DAMAGED SECTION AND REPAIRED PER SRM.  (M)
